# SDR SWAA2025060265707

- Difficulty date: April 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CARGO TRACK IS CRACKED BS767 RBL13 WL156<[01] REMOVED AND REPLACED AFT CARGO BAY CARGO TRACK BS 727+4 - BS 887 RBL 13 WL 156 IAW SRM 51-40-02-0G-0; DWG 146A7500 REV:- AND EA 25-153-01136 REV.A.;[02] VERIFIED CORRECTIVE ACTION
